# SDR ASOA201708065098

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 36,308 hours, 28,054 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 3773
- Condition: Intermittent
- Location: Brakes
- Part time: 36,308 hours, 28,054 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED: AT TAXI SPEED WHEN THE PLANE HITS A BUMP IN THE PAVEMENT, ALSO RANDOMLY WITHOUT PRESSURE CHANGES ON THE BRAKE PEDALS THE PLANE SEEMS TO REDUCE THE PRESSURE BEING DEMANDED AND FEELS LIKE IT IS ROLLING FREELY AS IF THE WHEEL LOCK PROTECTION IS COMING ON.  WHEN IT RE-ENGAGES IT ENGAGES GRABBING THE BRAKES AND ACFT SHUTTERS. MX REMOVED AND REPLACED THE NR 2 & 3 WHEEL SPEED TRANSDUCERS AND BLED BRAKES WITH TAXI AND OPERATIONAL CHECKS GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
